# SDR SIMA200435818

- Difficulty date: December 21, 2004
- Submitted: January 18, 2005
- Operation: Air carrier
- Aircraft: N638AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145172
- Aircraft time: 8,405 hours, 7,868 cycles
- Engine: Allsn AE3007A
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 14522178005
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN MBV INSPECTION, THE SERVICE DOOR CENTER SILL WAS FOUND TO BE CORRODED.  BLENDED DOOR SILL TO REMOVE CORROSION.  FABRICATED AN INTERNAL DOUBLER.  REPAIR DONE IAW AEA. (SW21200501984) (K)
